# SDR ERAA080332

- Difficulty date: June 10, 2002
- Submitted: July 15, 2002
- Operation: General aviation
- Aircraft: N578EH
- Make and model: Skrsky S76A
- Aircraft serial: 760099
- Aircraft time: 4,590 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17504658
- Condition: Cracked
- Location: M/R Blade
- Part time: 1,610 hours, 1,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP IS CRACKED. FORWARD INTERNAL DOUBLERS VOID. ACTION TAKEN:  REPLACED INTERNAL FWD DOUBLERS AND REBONDED C-CHANNEL, REFINISHED PAINT AND STATIC BALANCED.
